# SDR SWIA2024032000212

- Difficulty date: February 12, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1445846
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL AT WING BOX LOWER PLANK AFT EDGE BL45.00 AND STR3 HAS SIGN OF CHAFFING   (C-CHECK RO 3/19/2024)   PERFORMED REPAIR ON R/H MLG WHEEL WELL AT WING BOX LWR PLANK AFT EDGE ON LBL 45.00 STR 3 IAW CRJ 200 REO 601R-57-21-3824. PERFORMED NDT ET INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S021524-4. SEE REPORT FOR DETAILSTHE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR. THE REPAIR WAS ALSO ACCOMPLISHED WITH THE FOLLOWING MANUALS: CRJ 200 SRM57-21-31, SRM 51-12-00,SRM 51-24-11, SRM 51-21-11, SRM 51-25-16, SRM 51-23-00 AND AMM 53-82-01.CAL TOOLS: DIGITAL CALIPERS AV-7805 CAL: AUG 24, DEPTH GAUGE: AV-7277 CAL: AUG 24
